MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522600
Medical Device Problem Codes Premature Activation (1484); Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used to treat wound hemostasis during a special treatment by enteroscopy procedure performed on (b)(6) 2026.During the procedure, the clip was locked, but it could not be deployed.The procedure was completed with another resolution clip device.A photo was submitted by the customer showing the device outside the patient, and it could be observed that the clip prematurely deployed.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of clip premature deployment at an unknown anatomy location.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of clip could not be deployed.Block h11: correction: block b5 (describe event or problem) and block h6 (device codes).
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used to treat wound hemostasis during a special treatment by enteroscopy procedure performed on (b)(6) 2026.During the procedure, the clip was locked, but it could not be deployed.The procedure was completed with another resolution clip device.A photo was submitted by the customer showing the device outside the patient, and it could be observed that the clip was partially released.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used to treat wound hemostasis during a special treatment by enteroscopy procedure performed on (b)(6) 2026.During the procedure, the clip was locked, but it could not be deployed.The procedure was completed with another resolution clip device.A photo was submitted by the customer showing the device outside the patient, and it could be observed that the clip was partially released.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on march 9, 2026 it was observed that the clip was already loose upon opening the package.
 
Additional Manufacturer Narrative
Block h2: additional information: block b5 (describe event or problem) has been updated based on the additional information received on march 9, 2026.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h11: investigation results the returned resolution clip device was analyzed, and during visual inspection, it was found that the device was returned with the clip assembly detached from the bushing but attached to the control wire and with evidence of soft deployment.Additionally, the outer sheath was not returned.Microscopic evaluation was performed, and it was noted that the first activation was not performed.Media analysis was performed, and the photo provided shows the device with evidence of soft deployment.No other problems with the device were noted.It was confirmed this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations which could have contributed to the reported event.The reported event of clip partial release was confirmed.Investigation found that the device was returned with the clip assembly detached from the bushing but attached to the control wire and with evidence of soft deployment.Also, there is a picture confirming the analyzed condition.Regarding the soft deployment, it may have been caused by the insertion of the device into the scope, the physician's technique, or any unrecorded impacts to the joint during preparation.The joint capsule bushing might have detached due to an external force impacting this joint.Based on the thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24251399
Report Number3005099803-2026-00437
Device Sequence Number8346618
Product Code PKL
UDI-Device Identifier08714729504764
UDI-Public(01)08714729504764(17)280111(10)35606217
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K250066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00522600
Device Catalogue NumberM00522600
Device Lot Number0035606217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/04/2026
03/09/2026
04/17/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/04/2026
04/01/2026
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown